MAUDE Adverse Event Report: SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM

SMISSON-CARTLEDGE BIOMEDICAL, LLC SMISSON-CARTLEDGE BIOMEDICAL, LLC; THERMACOR 1200 INFUSION SYSTEM
Model Number TIS-1200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Scb representatives were sent to the hospital to test all six units at the hospital.All units passed without any high temp messages.Unit (b)(4) passed testing, but it was determined to have the unit returned for further testing.The unit passed the standard incoming inspection; however, testing was also performed using heated fluid to 45 degree celsius and also 50 degree celsius.On each of these occasions, the unit exhibited "hi temp 3" error message.The unit performed as it was intended.This error message indicates the temperature of the fluid was too warm for patient safety.The unit would not allow the warmer fluids (above 45 degree) to be administered to the patient.When discussing with the hospital, it was confirmed that they were using a warming cabinet for the fluids prior to using with the thermacor 1200.It was determined that the thermacor 1200 infusion system worked properly.Further training will take place at the hospital on october 1, 2019 through october 3, 2019.
 
Event or Problem Description
The thermacor 1200 infusion system was being used at (b)(6).The unit exhibited "hi temp" error message.The unit was power cycled in order to clear the error message; however, this was unsuccessful.The hospital had to squeeze bags until the surgery was completed.No patient injury was noted by the hospital.

Brand Name
SMISSON-CARTLEDGE BIOMEDICAL, LLC
Common Device Name
THERMACOR 1200 INFUSION SYSTEM
Manufacturer (Section D)
SMISSON-CARTLEDGE BIOMEDICAL, LLC
487 cherry street
third street tower, third fl
macon GA 31201
MDR Report Key9152714
Report Number3006158088-2019-00002
Device Sequence Number14148709
Product Code FRN
UDI-Device Identifier00857893006004
UDI-Public(01)00857893006004(11)181213
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIS-1200
Device Catalogue NumberTIS-1200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1